RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 843–864 (Mi mz1674)  

This article is cited in 3 scientific papers (total in 3 papers)

On moduli spaces for stable bundles on quadrics

S. A. Kuleshov

N. E. Zhukovskii Military Aviation Engineering University

Abstract: We investigate the relation between stable representations of quivers and stable sheaves. A construction of thin smooth compact moduli spaces for stable sheaves on quadrics based on this relation is presented.

DOI: https://doi.org/10.4213/mzm1674

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 707–725

Bibliographic databases:

UDC: 512.723
Received: 12.02.1996

Citation: S. A. Kuleshov, “On moduli spaces for stable bundles on quadrics”, Mat. Zametki, 62:6 (1997), 843–864; Math. Notes, 62:6 (1997), 707–725

Citation in format AMSBIB
\Bibitem{Kul97}
\by S.~A.~Kuleshov
\paper On moduli spaces for stable bundles on quadrics
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 843--864
\mathnet{http://mi.mathnet.ru/mz1674}
\crossref{https://doi.org/10.4213/mzm1674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635162}
\zmath{https://zbmath.org/?q=an:0936.14007}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 707--725
\crossref{https://doi.org/10.1007/BF02355459}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1674
  • https://doi.org/10.4213/mzm1674
  • http://mi.mathnet.ru/eng/mz/v62/i6/p843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Gorodentsev, S. A. Kuleshov, “Helix theory”, Mosc. Math. J., 4:2 (2004), 377–440  mathnet  crossref  mathscinet  zmath
    2. S. A. Kuleshov, “Isometries of semi-orthogonal forms on a $\mathbb Z$-module of rank 3”, Izv. Math., 77:1 (2013), 44–86  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Abe T., “Semistable Sheaves With Symmetric C(1) on a Quadric Surface”, Nagoya Math. J., 227 (2017), 86–159  crossref  mathscinet  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:85
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020